MathSciNet Relay Station
MathSciNet bibliographic data
MR2230483 (2007b:47072) 47B35 (32A35)
Ding, Xuanhao The finite sum of finite products of Toeplitz operators on the polydisk. J. Math. Anal. Appl. 320 (2006), no. 1, 464–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement